Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the ground state solution of a fractional Schrödinger equation


Authors: S. Paul and Sanjiban Santra
Journal: Proc. Amer. Math. Soc. 147 (2019), 5275-5290
MSC (2010): Primary 34A08, 34A12, 34E10
DOI: https://doi.org/10.1090/proc/14632
Published electronically: July 8, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we discuss the asymptotic behavior of the ground state solution for a fractional Schrödinger equation with a polynomial nonlinearity in one dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34A08, 34A12, 34E10

Retrieve articles in all journals with MSC (2010): 34A08, 34A12, 34E10


Additional Information

S. Paul
Affiliation: Department of Pure Mathematics, University of Calcutta, India
Email: santi_paul2005@yahoo.co.in

Sanjiban Santra
Affiliation: Centro de Investigacióne en Mathematicás, Guanajuato, Mexico
Email: sanjibansntr385@gmail.com

DOI: https://doi.org/10.1090/proc/14632
Keywords: Half Laplacian, ODE, asymptotic behavior
Received by editor(s): September 21, 2018
Received by editor(s) in revised form: March 24, 2019
Published electronically: July 8, 2019
Communicated by: Catherine Sulem
Article copyright: © Copyright 2019 American Mathematical Society